Hi there. Just a little background. I was on Pristiq 100mg for MDD for about a year. I've made some great progress and was having sexual difficulty at this dose. My doctor lowered my dose to 50mg. Ever since then I've been in and out of "funks." My mood has been up and down. Sometimes I feel good, other days/hours I feel overwhelmed with my old levels of depression. Should I give it some more times for the chemicals in my brain to balance it out? Or do you think it's about time to schedule a follow up appointment to re-up the dose to 100? I understand the brain takes time to re-calibrate serotonin levels, so I hope this is the case here.
tfd786; I agree with WCV; Some of the problem could be dropping so fast from 100mg to 50mg give you some withdrawal symptoms also but don't like the breakthrough of the depression and mood swings I think you should see the doctor or talk about what is going on and if it was working at 100mg it's worth the side effect and as said early The Wellbutrin and Buspar helped me with the sexual side effects not over night but worth it.Stick with what is working and work with the doctor on the side effects you well be much better off. Chuck1957 Been there and it worked.
- Pristiq Information for Consumers
- Pristiq Information for Healthcare Professionals (includes dosage details)
- Side Effects of Pristiq (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 28 Sep 2015 • 3 answers
I have been on Pristiq for about 5 years. These last few weeks have been hell. Terrible nightmares,?
Updated 28 Jul 2016 • 1 answer
Updated 28 Mar 2017 • 2 answers
Updated 24 May 2018 • 1 answer
Updated 6 Nov 2018 • 2 answers